manuscripta mathematica

, Volume 117, Issue 3, pp 265–271 | Cite as

Anneaux extrémaux dans les surfaces de Riemann

Article

Abstract

Let X be a closed hyperbolic surface, and let c be a disjoint union of simple closed geodesics on X. A sharp upper bound for the injectivity radius of c is given in terms of the total length of c and of the Euler-Poincaré characteristic of X.

Résumé

Soit X une surface hyperbolique fermée et soit c une réunion disjointe de géodésiques fermées simples de X. Nous établissons une majoration optimale du rayon d’injectivité de c en fonction de sa longueur totale et de la caractéristique d’Euler-Poincaré de X.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bavard, C.: Disques extrémaux et surfaces modulaires. Ann. Fac. Sci. Toulouse Math. (6) 5 (2), 191–202 (1996)Google Scholar
  2. 2.
    Buser, P.: The collar theorem and examples. Manuscripta Math. 25 (4), 349–357 (1978)Google Scholar
  3. 3.
    Buser, P.: Geometry and spectra of compact Riemann surfaces. Birkhäuser Boston Inc., Boston, MA, 1992. Progress in Mathematics, Vol. 106Google Scholar
  4. 4.
    Keen, L.: Collars on Riemann surfaces. In: Discontinuous groups and Riemann surfaces (Proc. Conf., Univ. Maryland, College Park, Md., 1973). Princeton Univ. Press, Princeton, N.J., 1974, pp. 263–268. Ann. of Math. Studies, No. 79Google Scholar
  5. 5.
    Randol, B.: Cylinders in Riemann surfaces. Comment. Math. Helv. 54 (1), 1–5 (1979)Google Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2005

Authors and Affiliations

  1. 1.Lab. Bordelais d’Analyse et Géométrie, UMR 5467 CNRSUniversité Bordeaux 1Talence CedexFrance

Personalised recommendations